# SDR QXEA2019073100298

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 29,317 hours, 31,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483037
- Part serial: FAH0254
- Condition: Malfunctioned
- Location: Nlg
- Part time: 40,736 hours, 42,804 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION AT 180KTS THE NOSE GEAR  WAS VERY SLOW TO GET DOWN AND LOCKED. THERE WAS ALSO AN UNUSUAL NOISE AND ASSOCIATED VIBRATION. NOSE GEAR TOOK AN EXTRA 4-5 SECONDS TO BECOME DOWN AND LOCKED. REMOVED FROM SERVICE. REPLACEMENT OF MECHANICAL SEQUENCE VALVE FOR NOSE GEAR, #2 HYDRAULIC ISOLATION VALVE, AND THE LANDING GEAR SELECTOR VALVE WHICH FIXED PROBLEM AND ALL OTHER WORK PERFORMED. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
